Kinematical Hilbert spaces for fermionic and Higgs quantum field theories

Journal article


Publication Details

Author(s): Thiemann T
Journal: Classical and Quantum Gravity
Publisher: IOP PUBLISHING LTD
Publication year: 1998
Volume: 15
Journal issue: 6
Pages range: 1487-1512
ISSN: 0264-9381


Abstract


Most of the fermionic part of this work is independent of the recent preprint by Baez and Krasnov and earlier work by Rovelli and Morales-Tecotl because we use new canonical fermionic variables, so-called Grassman-valued half-densities, which enable us to solve the difficult fermionic adjointness relations.



FAU Authors / FAU Editors

Thiemann, Thomas Prof. Dr.
Lehrstuhl für Theoretische Physik


How to cite

APA:
Thiemann, T. (1998). Kinematical Hilbert spaces for fermionic and Higgs quantum field theories. Classical and Quantum Gravity, 15(6), 1487-1512.

MLA:
Thiemann, Thomas. "Kinematical Hilbert spaces for fermionic and Higgs quantum field theories." Classical and Quantum Gravity 15.6 (1998): 1487-1512.

BibTeX: 

Last updated on 2018-08-08 at 13:53